# SDR FDEA201104061344

- Difficulty date: April 6, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - 13 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 TO STA XORS 713.6.  CARRIED OUT REPAIR AS PER DRAWING : SG11570004 REVISION B. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100  REVISION 112.
